Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Anxiety and Stress Disorders

anxiety meds

11/02/2011

Question:

I started taking anxiety/ depression meds about 8 yrs ago. I started on Paxil which worked great, but I didn`t like the sexual side effects. I went to Lexapro, but after a while I started having panic attacks. Then celexa did the same thing. Now I take buspar and have bad headaches. I think the lexapro triggered the panic attacks, because I only had mild anxiety until the lexapro.Should I go back to paxil?

 

 

Answer:


Thank you for visiting NetWellness. Unfortunately, your question is beyond the scope of this service as NetWellness experts provide general information about health and wellness. Please accept our best wishes for a positive resolution to your problem.

Our Answer Policy

For more information:

Go to the Anxiety and Stress Disorders health topic, where you can:

Response by:

NetWellness Staff
NetWellness.org